# SDR UIEA200900012

- Difficulty date: January 23, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 98,475 hours, 20,230 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Chafed
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER WING PANEL SKIN HAS CHAFED MARKS FROM DELAMINATED NR 1 HEAT EXCHANGER HEADER DUCT DAMAGE AT BS 1078, LBL 42.0.  TIME LIMITED REPAIR WAS ACCOMPLISHED AS PER SRM 57-30-1 FIG 2 AND EO O 4757A474.  REQUIRES REPEAT INSPECTION AT EVERY 2 A-CHECKS UNTIL ACCOMPLISHMENT OF PART 3 PERMANENT REPAIR.
